# SDR ASAA2017070121245

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,295 hours, 5,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK IAW WDM 33-51-04,  AND AMM 33-51-06. OPERATIONAL CHECKED GOOD.
